Petechial rashes

65/m having Petechial patches on hand, k/c/o of COPD, HTN, opium addicted. plz suggest daignosis and treatment

(Edited)
LikeAnswersShare
Opium addition may lowers the immunity & further steroid may deteriorate on suppression of body immune system Patient already in co morbidity stage as suffering from COPD & HTN So peticheal lesions are likely from infection. Most likely causative agents are streptococcus, may be staphylococcus or enterococcus. R/O endocarditis Blood for CS CBC, ESR, CRP Echocardiography Coamoxyclav Topical steroids Opium to avoid Counseling
Steroid induced PURPURIC patches Kco COPD must be receiving predenisolone for long time Withdraw the steroid Or aspirin if pt is taking Tab vit k 1od Locally eumosone oint Multivitamins supplements
Platelet normal
0

View 1 other reply

Age related ecchymosis , ? Related to CKD ,? related to use of antiplatelets Suggest CBC, BT, CT, PT, PS

Cases that would interest you